# SDR WTAA950235

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120148
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AA2YA6PZ722
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PSP - NOSE LANDING GEAR 'A' SYSTEM RED INDICATION LIGHT AND 'B' SYSTEM GREEN INDICATION LIGHT REMAINED ILLUMINATED FOLLOWING GEAR RETRACTION AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE FOUND DOWNLOCK 'A' SYSTEM INDICATION TO BE FAULTY (DOWN LOCK SENSOR).  SWAPPED 'A' AND 'B' SYSTEM SENSOR PER SNL 120-032-0015 AND DEFERRED 'B' SYSTEM PER MEL 32-60-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE CLEARED DEFERRAL WITH THE REPLACEMENT OF THE NOSE GEAR 'A' DOWNLOCK PROXIMITY SENSOR.  (M)
